# SDR HNAA2025082500578

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 43,500 hours, 39,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT LIGHT INOP.  R&R EMERGENCY EXIT SIGN IRT AMM 33-50-14 PN ON EXIT SIGN 7444-36 PN OFF EXIT SIGN 7444-36
